# SDR QC42002F00001

- Difficulty date: November 26, 2002
- Submitted: December 10, 2002
- Operation: Air carrier
- Aircraft: N526AW
- Make and model: Gulstm 114
- Aircraft serial: 14226
- Engine: Lyc IO540T4B5
- System (JASC): 8010 · Engine Cranking
- Part: Housing
- Condition: Cracked
- Location: Starter
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BENDIX DRIVE HOUSING CRACKED COMPLETELY THROUGH AND THE FORWARD BEARING SECTION FELL OFF THE AIRCRAFT.  IAW LOG BOOKS, THIS STARTER HAS BEEN OVERHAULED TWICE WITHIN 240 HOURS OF OPERATION.  THE LOGS DO NOT STATE THE REASON FOR THE OVERHAULS.
